I started taking Chantix 10 days ago and at my day 5 of taking this drug I started having weird nightmares, not being able to fall asleep fast and the nausea started, but at first it would go away with a full belly. Now I am nauseated no matter if I take it on an empty stomach, full stomach or in between bites...OMG I just want to puke all the time, its amazing how one tiny little pill will make you feel so bad. So far I haven't quit smoking and I don't notice anything different as far as wanting to quit or if I quit will it help with the cravings..I might quit taking them because of this nausea...
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...